# SDR SWAA2024052989277

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AFT FACE OF LAV-A HAS INCORRECT MARKING FOR POSITION<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON AFT FACE OF LAV -A PER AMM 33-51-01-960-801.;[02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON AFT FACE OF LAV -A PER AMM 33-51-01-960-801 OPS CHECK TEST GOOD;[03] VERIFIED.
